MAUDE Adverse Event Report: MEDSOURCE LABS LLC CURAPLEX; CURASLIDE BC IV CATH 18G X 1 1/4"

MEDSOURCE LABS LLC CURAPLEX; CURASLIDE BC IV CATH 18G X 1 1/4"
Model Number 1613-86218
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The catheter body was broken into the catheter hub resulting in needle exposure after the safety mechanism was activated.
 
Additional Manufacturer Narrative
The issue is believed to have occurred due to mishandling of the product by attempting to push the catheter through the packaging instead of peeling it out.Therefore, causing part of the catheter body to break into the catheter hub.

Brand Name
CURAPLEX
Common Device Name
CURASLIDE BC IV CATH 18G X 1 1/4"
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct suite 100
chanhassen MN 55317
MDR Report Key21713429
Report Number3003674698-2025-00905
Device Sequence Number15940603
Product Code FOZ
UDI-Device Identifier00810094574161
UDI-Public00810094574161
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1613-86218
Device Catalogue Number1613-86218
Device Lot Number40181/0105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown